# SDR QXEA2012060300418

- Difficulty date: June 3, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 12,504 hours, 13,440 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NR 2 ENGINE OIL PRESSURE DECREASED TO 50 PSI VARING TO 60 PSI.  PROP WAS FEATHERED AND RETURN TO FIELD.  ALL OTHER ENGINE INDICATORS REMAINED NORMAL.  LANDING UNEVENTFUL.  FOUND EVIDENCE OF OIL LEAK IN DRAIN LINE FROM VARIABLE DELIVERS HYD PUMP.  R & R HYD PUMP DRIVE OIL SEAL IAW AMM TASK 79-22-77-000-801 AND 79-22-77-400-801.  PERFORMED ENGINE RUNS/LEAK CHECK IAW AMM TASK 71-00-00-790-801. NO LEAKS NOTED. OIL PRESSURE REMAINED IN NORMAL RANGES AND HELD STEADY. NO FURTHER DEFECTS.  RETURNED TO SERVICE.
